# SDR A6WA201643663

- Difficulty date: March 6, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 29,274 hours, 28,299 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT RECEIVED RT REV UNLOCK MSG.  COMPLIED WITH QRH.  DIVERTED & LANDED BELOW 47000 LBS & MAX BTMS WAS 4454.  DEACTIVATED RT TR IAW SUP 15-046, M ACTION COMPLIED WITH.  PERFORMED TR LUBE IAW SUPP 14-118A.  OPERATIONS CHECKED GOOD AT THIS TIME.  REMOVED PLACARD & FROM MEL.
